It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board

  • Help me solve 8 year medical mystery

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-28-2017, 03:25 AM   #16
    Harri3t
    Senior Veteran
    (female)
     
    Join Date: Jul 2014
    Posts: 552
    Harri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB User
    Re: Help me solve 8 year medical mystery

    So sorry you've been dealing with this for so long. I don't know if this will be helpful, but I just read that renin increases with many BP meds. Were your renin levels high before starting treatment? I don't know how much you might expect it to increase but if you are still worried about your levels, this might be something to ask your doctor. It sounded like an increase might be something to expect as a response to the way some BP meds work. One of the meds mentioned was losartan, among others.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-28-2017, 09:10 PM   #17
    coop2008
    Newbie
    (female)
     
    Join Date: Aug 2008
    Location: Canton, MI
    Posts: 5
    coop2008 HB User
    Re: Help me solve 8 year medical mystery

    I have been thinking about you on and off since reading your post. I am so sorry you are going through this! Have you been tested for adrenal fatigue?

     
    Reply With Quote
    Old 11-04-2017, 10:29 PM   #18
    Lainy123
    Newbie
    (female)
     
    Lainy123's Avatar
     
    Join Date: Nov 2017
    Posts: 1
    Lainy123 HB User
    Re: Help me solve 8 year medical mystery

    Hi there, wow is all I can say because your story is exactly like mine. The beginning of January will be 8 years for me that I have been suffering with the same exact symptoms as you. There is one other thing that I have that I did not see in your list of symptoms and that is I have pain under my left rib 24 hours a day 7 days a week, it seems to go to my back to. What I can say is my life feels like it's over since this happened to me. It all happened after a very extreme overexerting cross-country skiing activity, within 2 days my whole life had turned upside down after that.

    Like you I have been to several doctors I have been treated badly disrespected turned away as if I'm a hypochondriac. I know exactly what you're speaking of when you say you get excited and it backfires and the only thing that happens is your heart feels like it's going to explode your pulse goes up you have this uncontrollable feeling in your middle of your chest. If I get scared by someone I feel like I'm going to drop right there from a heart attack my heart starts palpitating, it's just an awful feeling. I have been doing a lot of research and I have found something that is a tumor on top of your kidney and it causes these hormones to be released at an overabundance of what they are supposed to be released. This causes excessive sweating, palpitations, and high blood pressure are just a few of the symptoms. I have bouts of profuse sweating and it goes on all day and night. I do not typically have high blood pressure though I mostly have low blood pressure but it does Spike sometimes. I have usually a very low pulse but if I go from laying down to standing up or even rolling over or going from sitting down to standing up my pulse jumps up about 30 to 40 beats per minute and I am so out of breath. My symptoms are chest pain, palpitations, shortness of breath, dizziness, headaches, blurry vision, pain in the upper left part of my stomach under my left rib, profuse sweating episodes, fatigue, no energy at all, anxiety feelings, very very very strong heartbeat in my heart and in the aorta that goes down your stomach all the time 24 hours a day 7 days a week keeps me from sleeping all the time.

    I cannot believe that I read this and I joined this message board just because I read your post and it was exactly like my situation. I am very depressed over this situation and I have wanted to give up many many times. I am so very sorry for what you're going through and I can honestly say I know exactly how you feel, I cannot believe that they are not looking at the cyst on your kidney more seriously. That cyst could be causing most of your symptoms and it could also be infecting the rest of your body if it's an infected cyst or anything like that. I most definitely think that they should remove it or try to help you more than they have. I am completely disgusted with doctors. I hope you are doing okay, I'm going to read the rest of the posts in your thread because I got so excited I just quickly went and joined.

    Last edited by Administrator; 11-05-2017 at 12:59 AM.

     
    Reply With Quote
    Old 12-22-2017, 03:53 PM   #19
    TismeSue
    Newbie
    (female)
     
    TismeSue's Avatar
     
    Join Date: Aug 2017
    Posts: 1
    TismeSue HB User
    Re: Help me solve 8 year medical mystery

    I'm aware your last post was a while ago and hopefully that means your problems are being addressed.
    I just wanted to add for anyone else reading this that hypothyroidism can cause sleep apnea. I was a normal weight and had sleep apnea. By the time I was using the CPAP machine I had been diagnosed with hypothyroidism and on treatment. The sleep apnea had gone completely.
    They knew nothing about the hypothyroidism link when I reported back to them.

     
    Reply With Quote
    Old 12-31-2017, 06:19 PM   #20
    pjmrees
    Newbie
    (female)
     
    pjmrees's Avatar
     
    Join Date: Feb 2016
    Posts: 3
    pjmrees HB User
    Re: Help me solve 8 year medical mystery

    Have you found a solution? If not, may want to test for Lyme and co-infections. If you can afford it, use Igenix lab in CA because they specialize in Lyme. Good luck with mainstream doctors because they don't know jack about Lyme and don't believe it's a more than complicated than the common cold. Their tests are out of date and very inaccurate. If you test positive, see an LLMD. Been on this journey three years.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:43 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!